# SDR SWIA972500

- Difficulty date: April 10, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 7,172 hours, 10,866 cycles
- Engine: Pwa PW118A
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ON THE GROUND W/APU RUNNING, CABIN SMOKE DETECTOR IS ACTIVATED.  ISOLATED SOURCE TO BE LEFT PACK.  APU LOAD CONTROL VALVE CLOSED LIGHT ILLUMINATES WITH SWITCH IN OPEN POSITION.  UPON TROUBLESHOOTING, FOUND VENTURI TUBE ASSEMBLY CRACKED.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.  WASHED HEAT EXCHANGERS, RAN COOLING FAN FOR 30 MINS, RAN AIRCRAFT.  DISCREPANCIES STILL EXISTS.  P/N 120-50481-001.  ISOLATED SOURCE TO APU.  REPLACED APU LOAD CONTROL VALVE AND RAN APU.  OPS CHECK GOOD.  P/N ON  109812-1, S/N ON P-112C, P/N OFF 109812-9, S/N OFF 2276.
